Open Access
Translator Disclaimer
2014 Resolvent estimates for the magnetic Schrödinger operator
Georgi Vodev
Anal. PDE 7(7): 1639-1648 (2014). DOI: 10.2140/apde.2014.7.1639

Abstract

We prove optimal high-frequency resolvent estimates for self-adjoint operators of the form

G = Δ + i b ( x ) + i b ( x ) + V ( x )

on L2(n), n3, where b(x) and V(x) are large magnetic and electric potentials, respectively.

Citation

Download Citation

Georgi Vodev. "Resolvent estimates for the magnetic Schrödinger operator." Anal. PDE 7 (7) 1639 - 1648, 2014. https://doi.org/10.2140/apde.2014.7.1639

Information

Received: 2 January 2014; Revised: 17 May 2014; Accepted: 30 June 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1304.47004
MathSciNet: MR3293446
Digital Object Identifier: 10.2140/apde.2014.7.1639

Subjects:
Primary: 47A10

Keywords: magnetic potential , resolvent estimates

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 7 • 2014
MSP
Back to Top